- -

Partially topological group action

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Partially topological group action

Show full item record

Al Shumrani, MA. (2018). Partially topological group action. Applied General Topology. 19(1):1-7. doi:10.4995/agt.2018.7012

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100220

Files in this item

Item Metadata

Title: Partially topological group action
Author:
Issued date:
Abstract:
[EN] The concept of partially topological group was recently introduced in [3]. In this article, we define partially topological group action on partially topological space and we generalize some fundamental results from ...[+]
Subjects: Partially topological space , Partially topological group , Group action
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7012
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7012
Type: Artículo

This item appears in the following Collection(s)

Show full item record